JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 4, Article 100
Monotonicity and Convexity for the Gamma Function

    Authors: Chao-Ping Chen,  
    Keywords: Gamma function; monotonicity; convexity.  
    Date Received: 02/07/05  
    Date Accepted: 08/09/05  
    Subject Codes:

33B15, 26A48.

    Editors: Andrea Laforgia,  

Let $ a$ and $ b$ be given real numbers with $ (-a, infty)$ with $ theta_{a, b} (infty)=frac{a+b-1}{2}$ and $ theta_{a, b} (-a)=a$, where $ Gamma$ denotes the Euler's gamma function.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login